# SDR SIMA20170328003

- Difficulty date: March 28, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 32,764 hours, 28,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SWING ARM COVER EMERGENCY LIGHT INOP. R&R SERVICE DOOR SWING ARM EMERGENCY LIGHT LAMP IAW AMM 33-50-09. OPC GOOD.
